# SDR DLM88002293

- Difficulty date: November 24, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 36,287 hours, 30,743 cycles
- Engine time: 9,536 hours, 17,543 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part serial: P80452
- Condition: Leaking
- Location: Apu Bay
- Part time: 9,536 hours, 17,543 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB RT LAV SMOKE DETECTOR SOUNDED WITH  SMOKE/FUMES FROM AIR CONDITIONING SYSTEM SUSPECTED.ALARM    CEASED IN ONE MINUTE CROSSFEED VALVE CLOSED AND AIRFOIL ENG ANTI ICE OFF-APU OFF  KNOWN EPR AT 1.69   CORR ACTION- FOUND APU LEAKING OIL AND INGESTED INTO      INTAKE CONTAMINATING CROSSBLEED DUCT-REPAIRED APU OIL LEAK  AND PERFORMED DUCT BURNOUT PER M/M
